# SDR 0508079100

- Difficulty date: May 8, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N307ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9100
- Aircraft time: 96 hours, 331 cycles
- Engine: Tmeca ARRIEL1E
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Contaminated
- Location: Main
- Part time: 96 hours, 331 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND A -PIG MAT- IN THE MAIN FUEL TANK.
